# SDR DALA2024072107306

- Difficulty date: July 20, 2024
- Submitted: July 21, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 72,605 hours, 33,945 cycles
- System (JASC): 3400 · Navigation System
- Part: Electronic Unit
- Condition: Hot
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

SHIP 3269 DISC: ON TAXI OUT, FA'S REPORTED A SMOKE SMELL FROM VENT @ 1A. NO VISIBLE SMOKE WAS OBSERVED. WAS DESCRIBED AS A PLASTIC SMELL. NO SMELL OBSERVED ELSEWHERE IN CABIN. C/A: T/S PER A320 CARD 0500-2002. FOUND PANASONIC HDD-OML DATA LOADER AND RACK EXTREMELY HOT - L1 CLOSET UPPER COMPARTMENT. FAULT LIGHT ILLUMINATED RED. REF LOG # 6054981 FOR DEACTIVATION AND DEFERRAL. CONFIRMED POWER REMOVED FROM BOX. (LP: 6054980)
